Inventiones mathematicae

, Volume 88, Issue 3, pp 521–554

Determinacy and unipotency

  • J. W. Bruce
  • A. A. du Plessis
  • C. T. C. Wall
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold, V.I.: Normal forms of functions in neighbourhoods of degenerate critical points. Russ. Math. Surv.29, 11–49 (1974)Google Scholar
  2. 2.
    Bialynicki-Birula, A.: On fixed point schemes of actions of multiplicative and additive groups. Topology12, 99–103 (1973)Google Scholar
  3. 3.
    Borel, A.: Linear algebraic groups. New York: Benjamin 1969Google Scholar
  4. 4.
    Borel, A.: Introduction aux groupes arithmétiques. Paris: Hermann 1969Google Scholar
  5. 5.
    Borel, A.: On affine algebraic homogeneous spaces. Arch. Math.45, 74–78 (1985)Google Scholar
  6. 6.
    Borel, A., Serre, J-P.: Théorèmes de finitude en cohomologie galoisienne. Comment. Math. Helv.39, 111–164 (1964)Google Scholar
  7. 7.
    Borel, A., Springer, T.A.: Rationality properties of linear algebraic groups. In: Algebraic groups and discontinuous subgroups. Proc. Symp. Pure Math. Amer. Math. Soc.9, 26–32 (1966)Google Scholar
  8. 8.
    Bruce, J.W.: On the degree of determinacy of smooth functions. Bull. Lond. Math. Soc.13, 55–58 (1981)Google Scholar
  9. 9.
    Bruce, J.W., Gaffney, T., du Plessis, A.A.: On left equivalence of map-germs. Bull. Lond. Math. Soc.16, 303–306 (1984)Google Scholar
  10. 10.
    Damon, J.N.: The unfolding and determinacy theorems for subgroups ofA andK. Mem. Am. Math. Soc. no 306 (1984): see also Singularities. Proc. Symp. Pure Math. Amer. Math. Soc.: Providence, R.I.40, (part 1) (1983)Google Scholar
  11. 11.
    Demazure, M., Gabriel, P.: Groupes algébriques I. North-Holland: Amsterdam, 1970Google Scholar
  12. 12.
    Floyd, E.E.: Periodic maps via Smith theory. In: Borel, A. (ed.), Seminar on transformation groups, Chapter III. Ann. Math. Stud. no 46, Princeton University Press: Princeton, N.J. 1960Google Scholar
  13. 13.
    Gaffney, T.: Properties of finitely determined germs. Thesis, Brandeis University, 1975Google Scholar
  14. 14.
    Gaffney, T.: On the order of determination of a finitely determined germ. Invent. Math.37, 83–92 (1976)Google Scholar
  15. 15.
    Gaffney, T.: A note on the order of determination of a finitely determined germ. Invent. Math.52, 127–130 (1979)Google Scholar
  16. 16.
    Gaffney, T.: The structure ofT A (f), classification, and an application to differential geometry. In: Orlik, P. (ed.), Singularities. Proc. Symp. Pure Math.40, (part 1) 409–428 (1983)Google Scholar
  17. 17.
    Gaffney, T., du Plessis, A.A.: More on the determinacy of smooth map-germs. Invent. Math.66, 137–163 (1982)Google Scholar
  18. 18.
    Hochschild, G.P.: The structure of Lie groups. San Francisco-London-Amsterdam: Holden-Day 1965Google Scholar
  19. 19.
    Hochschild, G.P.: Basic theory of algebraic groups and Lie algebras. Berlin-Heidelberg-New York: Springer 1981Google Scholar
  20. 20.
    Mather, J.N.: Stability ofC mappings III: finitely determined map-germs. Publ. Math., Inst. Hautes Etud. Sci.35, 127–156 (1969)Google Scholar
  21. 21.
    Mather, J.N.: Stability ofC mappings IV: classification of stable germs by ℝ-algebras. Publ. Math., Inst. Hautes Etud. Sci.37, 223–248 (1970)Google Scholar
  22. 22.
    du Plessis, A.A.: On the determinacy of smooth map-germs. Invent. Math.58, 107–160 (1980)Google Scholar
  23. 23.
    Poenaru, V.: SingularitésC en présence de symétrie. Lect. Notes in Math., vol. 510. Berlin-Heidelberg-new York: Springer 1976Google Scholar
  24. 24.
    Roberts, R.M.: Characterisations of finitely determined map-germs. Math. Ann.275, 573–582 (1986)Google Scholar
  25. 25.
    Thom, R., Levine, H.: Singularities of differentiable mappings. Lect. Notes in Math., vol. 192, pp. 1–89. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  26. 26.
    Wall, C.T.C.: Finite determinacy of smooth map-germs. Bull. Lond. Math. Soc.13, 481–539 (1981)Google Scholar
  27. 27.
    Wall, C.T.C.: Equivariant jets. Math. Ann.272, 41–65 (1985)Google Scholar
  28. 28.
    Rosenlicht, M.: On quotient varieties and the affine embedding of certain homogeneous spaces. Trans. Am. Math. Soc.101, 211–223 (1961)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • J. W. Bruce
    • 1
  • A. A. du Plessis
    • 2
  • C. T. C. Wall
    • 3
  1. 1.Department of Pure MathematicsMerz Caut, The UniversityNewcastle-on-TyneUK
  2. 2.Matematisk InstitutUniversitet AarhusAarhus CDenmark
  3. 3.Department of Pure MathematicsThe University LiverpoolLiverpoolUK

Personalised recommendations